emory....no, never taken pred...I had one doctor stand in for mine last minute and he suggested that the first-line route for me would have been pred. I told him I was relieved he wasn't my doctor!
No, I'd totally lose it on pred I think. I already have depression/anxiety and know my moods wouldn't cope well with it....guaranteed. But, I would possibly consider a 10 day taper..no more, if it was absolutely necessary.
I do, however, take an inhaled corticosteroid for asthma.
The flutters do also come with pressure on my abdomen (which I have to remember to tell my doctor). I had them today at a funeral. I had seen people from my childhood as well as family and neighbours (which are kind of like family)...it was rejuvenating for me to see them all grown up. One woman I hadn't seen in 42 years. I was best friends with her sister and they moved away...I haven't seen her sister since..sheesh. I needed to have a 2½ hour snooze afterward..lol!
I'm pretty much a night owl, but if I have to get up early the next day, it's difficult for me to get to sleep. It's early at this moment according to my schedule...but since I've gotten "older"..lol...I do tend to conk out in the evening if Im watching TV and my cat is laying on my lap (it's her fault). If I'm out or doing hair...I'm hyper and won't get to sleep till the normal late time.
I know I've inherited that quality...most of my family are nightowls. My mom could function a full time public health nursing job, come home and cook, go out in the evening, and sometimes start a project at midnight. She was able to do 10 minute cat naps...amazing energy and motivation that woman had (which I've not inherited..).
I envy your ability to read so many books!! I like reading, but do find I fall asleep..hence the suggestion. Can take me forever to read a book since I only read at bedtime.
I know what you mean about
the meds and not wanting to stay on them for sleeping, etc. I do hope the Remeron is a good med for you. Considering you had brain surgery, the changes in sleep patterns must be devastating durin the most stressful times.
It seems you have a good home situation....that's worth a lot in one's coping. Sometimes we don't have a choice regarding meds.
How crazy is it that the doc gave you 2 year expired meds? clearly he doesn't hand them out much..lol!
Hope he calls and you can try them at least. Maybe you should ask for a 2g dosage since he has to call it in?
I agree with Brandon regarding the small successes. It's difficult to do when something isn't working out...
Looking forward to hearing how your Friday appointment works out with the second opinion GI.
Hope the week has you feeling better daily so that you don't have any throwing up happenng!
Brandon, my clonazepam isn't sublingual, but I do let it dissolve in my mouth anyway. Still takes about
an hour for me to feel it.
It pretty much has me feeling wonky...I don't take it often, but did this evening.
Hope you both have a good week!
*Heather* Status..Asacol 6 (3 twice daily); enemas every 4th night
~diagnosed January 1989 UC (proctosigmoiditis)
~Bentylol (dicyclomine) 20mg as needed
~Probiotic 4(Natural Factors Protec) bedtime + Primadophilus Reuteri Pearls occasionally
~multi-digestive enzymes as needed
~Ranitidine,Pariet (reflux); Effexor XR 75mg(depression); Pulmicort/Airomir (asthma)
~URSO for PSC (or PBC) 500mg X 2 daily (LFTs back to NORMAL!!)
My doc's logic.. "TREAT (FROM)BOTH ENDS" worth it !!!